Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Polylogarithms, Dirichlet series, and certain constants


Author: Daniel Shanks
Journal: Math. Comp. 18 (1964), 322-324
MSC: Primary 65.05; Secondary 10.41
DOI: https://doi.org/10.1090/S0025-5718-1964-0175275-3
MathSciNet review: 0175275
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.05, 10.41

Retrieve articles in all journals with MSC: 65.05, 10.41


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1964-0175275-3
Article copyright: © Copyright 1964 American Mathematical Society